MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM HEATER COOLER MAIN UNIT; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM HEATER COOLER MAIN UNIT; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number QHC1
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation confirmed reported fault; however, root cause has not yet been determined.The unit is expected to undergo further testing to conclude the reason for the fault.
 
Event or Problem Description
User reported that the device did not operate as expected, leading to the inability to regulate temperature.There was no patient harm, but the unit needed to be swapped during the case to ensure patient safety.
 
Additional Manufacturer Narrative
Investigation confirmed reported fault and suspects the root cause to be due to a faulty solenoid valve.
 
Event or Problem Description

Brand Name
QUANTUM HEATER COOLER MAIN UNIT
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22683617
Report Number3006073153-2025-00188
Device Sequence Number8936833
Product Code DWC
UDI-Device Identifier05060434420961
UDI-Public05060434420961
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K212657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQHC1
Device Catalogue Number51-000058-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown